# SDR HALA0600645

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 64,773 hours, 11,734 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L ENG FIRE LP2 STATUS MSG FOUND ON OVERNIGHT CHECK.  PERFORMED TEST PER FIM 26-11-00/101 FIG 104, NO FAULTS FOUND MSGV DID NOT RETURN.
